# SDR REXA2014102401072

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,334 hours, 21,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER FLASHLIGHT INOPERATIVE.  MOVED TO MEL LOG IAW MEL 25-61-04 IAW JD CAT C ITEM.  TWO OTHER FLASHLIGHTS OPERATE NORMALLY PLACARD INSTALLED.  R & R FLASHLIGHT BATTERY IAW AMM 200 25-61-04. THIS CLEARS DM 009191 & MMO2.  PLACARD REMOVED, OPERATIONS CHECKED GOOD.
